Aripiprazole


#1

Previously I was taking Paliperidone for schizophrenia. But it cause Erectile Dysfunction for me.

Now, I have changed to Aripiprazole. But the problem is, it makes me feel very very sleepy. I mean, after taking Aripiprazole, I am sleeping 14 hours per day! If I wake up after 8 hours of sleep, I still feel drowsy.

Any ideas on how I can sleep with my usual 8 hours and still feeling fresh?

Thank you.


#2

This seems like my experience with Clozapine. It went away after 2 months on it. :sunglasses:


#3

I was very tired when I started aripiprazole, but it mostly went away after a while.


#4

Just hang tight. You have to let things improve at least for s month. I personally didn’t like abilify but everyone reacts differently. I just started Latuda and am still psychotic. It takes time for it to work though. I get really bad nausea with it and it makes me not want to take it, but I know it’ll get better.


#5

It’s crazy how everyone reacts differently. Abilify was too activating! That had to be removed immediately.


#6

May I know how long does it take, for you, for the tiredness to went away?


#7

I take this drug, it makes me quite drowsy. I’ve been taking it for a long time… It helps tremendously with paranoid and delusional symptoms though.


#8

It never fully went away, to be honest, but most of it went away after a couple of months.


#9

On abilify now and I can’t tell if it made me sleepy cause I am on Zyprexa and other meds, but I take mine in the morning and I don’t find issue staying awake. The med before Zyprexa was clozpine and that sucker not me the heck out. Couldn’t tolerate the stuff.


#10

Thanks, Nova and everyone for the valuable sharing. Truly appreciate it.

I guess, I should stick to Aripiprazole for a few more months, and see if the long sleeping hours will go away.

Thank you so much, everyone :slight_smile: